# SDR AU960513

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF20216402
- Condition: Delaminated
- Location: Flt Cmpt Window
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH `B' WINDSCREEN OUTER PANE DELAMINATED AND A LARGE SECTION SEPARATED
